Information Journal Paper
APA:
CopyHosseinpour, Mehrab, & MONIRI HAMZEKOLAEE, ALI REZA. (2020). A KIND OF F-INVERSE SPLIT MODULES. JOURNAL OF ALGEBRAIC SYSTEMS, 7(2 ), 167-178. SID. https://sid.ir/paper/268355/en
Vancouver:
CopyHosseinpour Mehrab, MONIRI HAMZEKOLAEE ALI REZA. A KIND OF F-INVERSE SPLIT MODULES. JOURNAL OF ALGEBRAIC SYSTEMS[Internet]. 2020;7(2 ):167-178. Available from: https://sid.ir/paper/268355/en
IEEE:
CopyMehrab Hosseinpour, and ALI REZA MONIRI HAMZEKOLAEE, “A KIND OF F-INVERSE SPLIT MODULES,” JOURNAL OF ALGEBRAIC SYSTEMS, vol. 7, no. 2 , pp. 167–178, 2020, [Online]. Available: https://sid.ir/paper/268355/en